New prohormone - drastic sides. please help

  • SuThy
  • Topic Author
  • Elite Member
  • Elite Member
More
01 Feb 2011 17:38 #60304 by SuThy
howzit everyone.
a mate of mine is taking HMT Testoshock.
he has gained 2 kg's in a week.
the seller told him that the gains are comparable to anadrol.
the ingredients are limited to: "derivative of prohormone 1-andro"
he's been having nosebleeds, hair growth, massive pumps even from walking up the road(pump in his calves) and rdiculous pumps in gym.
he is picking up size like a loaf of bread in the oven rising...
could someone please tell me what one would take to prevent these very androgenic sides from prohormones and if he is going to be ok doing this cycle (he has about 2-3 weeks left) and if there are any other sides he is going to experience further on into this cycle.
this is all he is on but he has done many roids in the past including Dbol which he claims had the same side ffects as this "supplement"
thanks okes.

Please Log in or Create an account to join the conversation.

  • Frikkie
  • Elite Member
  • Elite Member
More
01 Feb 2011 19:42 #60308 by Frikkie
Replied by Frikkie on topic New prohormone - drastic sides. please help
don't know the compound, but taking one oral isn't a "cycle."
he's picking up water and will lose everything when he stops. he is just fucking up his liver and other organs and wasting his money.

Please Log in or Create an account to join the conversation.

  • SuThy
  • Topic Author
  • Elite Member
  • Elite Member
More
01 Feb 2011 19:47 #60310 by SuThy
alright man.
thanks for the input albeit blunt.
he never knew that this compound was a prohormone and thought that it being a derivative never meant much but do I am pretty sure that the compound is similar if not exactly the same as 1-androstenediol.
which is listed under "Anabolic Steroids" on this very site.
if you could tell me if there's any way to prevent and cure the sides from this compound it would be GREATLY appreciated.
thanks.

Please Log in or Create an account to join the conversation.

  • Koe007
  • Platinum Member
  • Platinum Member
More
02 Feb 2011 06:52 #60323 by Koe007
Replied by Koe007 on topic New prohormone - drastic sides. please help
The ingredient 1-Androstenediol derivative converts to testosterone, I have never heard of that supplement but 1-androstenediol should not cause such excessive sides. I would rather inject Sustanon 250 or Cyp if I were him as orals are harsh on the liver. No doubt the weight he has gained is mostly water and will all be lost after his course. To answer your question and some might disagree I would use Nolvadex 20mg a day to help with the sides. However it sounds to me like this guy has not planned his course properly or researched enough on the compound he is using. How old is he and what are his stats?

Team Fit Squirrel

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum